# SDR VNAA2018031611102

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 33,123 hours, 33,151 cycles
- Engine: Ge CF343B1
- Engine time: 32,739 hours, 32,860 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Boss
- Part number: 6014T81G32
- Part serial: DAJ10028
- Condition: Faulty
- Location: Lt Engine
- Part time: 32,732 hours, 32,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT,  THE LEFT ENGINE N1 AND N2 FLUCTUATED. THE LEFT ENGING WAS JUST BROUGHT DOWN TO IDLE AND STILL PRODUCING THRUST. AN EMERGENCY WAS DECLARED. LANDED SAFETLY AND WAS ABLE TO TAXI TO A GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE LEFT GEAR BOSS ON THE ENGINE.
